Asymptotic independence of regenerative processes with a special dependence structure

Royi Jacobovic, Offer Kella*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


We identify some conditions under which regenerative processes with a certain dependence structure among them are asymptotically independent. The result is applied to various models, in particular independent Lévy processes with dependent secondary jumps at the origin (for example, workloads of parallel M/G/1 queues with server vacations), the asymptotic performance of systems with multiple correlated sources that generate real-time status updates measured by the limiting probability of an updated system, and asymptotic results for clearing processes with dependent arrivals of clearings. Finally, the asymptotic distribution of the classic Jackson network is discussed as yet another example.

Original languageEnglish
Pages (from-to)139-152
Number of pages14
JournalQueueing Systems
Issue number1-2
StatePublished - 1 Oct 2019
Externally publishedYes


FundersFunder number
Israel Science Foundation1647/17


    • Dependent cycles
    • Product form
    • Regenerative processes


    Dive into the research topics of 'Asymptotic independence of regenerative processes with a special dependence structure'. Together they form a unique fingerprint.

    Cite this